# SDR AALA20150324001

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 66,954 hours, 35,123 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Manifold
- Condition: Malfunctioned
- Location: Takeoff
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW STATED THAT ALL 4 ANTI-SKID WARNING ANNUNCIATOR LIGHTS CAME ON WHEN LG WAS DEPLOYED.  EMERGENCY DECLARED & LANDING UNEVENTFUL.    R & R TAKEOFF MANIFOLD IAW AMM 32-44-04.
